| Model Number |
MMT-523NAS |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
06/14/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
It was reported that the insulin pump had a blank display.Blood glucose was 295 mg/dl at time of incident.Troubleshooting was completed.Customer was advised to discontinue use of the insulin pump and revert to a back-up plan per healthcare provider's instruction.The customer will receive a replacement insulin pump and will return the one they currently use for analysis.